# SDR CA060906020

- Difficulty date: August 26, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Engine: Pwa PW306B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE WAS REPORTED TO EMIT A LOUD NOISE ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER.  THE ENGINE WAS SHUT DOWN, AN EMERGENCY DECLARED AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE EXHAUST AND A HEAVY FAN BLADE RUB.  PWC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
